# SDR C2XA10TY154

- Difficulty date: September 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 22,705 hours, 17,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Part number: INHOUSE
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS -  A/C IS CURRENTLY IN A C-CHECK STATUS WHEN INSPECTION FOUND THE CARGO DOOR ROD HOLDER BACK UP BRACKET CRACKED.  MAINTENANCE REMOVED AND REPLACED THE BACKUP BRACKET IAE EC5330-01719.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
